Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

benne237

Veteran Member
  • Total Reviews

    0
  • Content Count

    109
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About benne237

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Chicago, IL

Recent Profile Visitors

1769 profile views
  1. I finished up my 2nd course and went on a low dose therapy right after. I am taking 80 mg per week and it seems to be working great for me. I still get the occasional pimple, but only one every few weeks. The side effects are pretty minimal too. I would think about going on a high dose, if your derm will allow, even if this is your third time. Make sure you reach your cumulative dosage and take it with fatty food. Pay attention to what your doing and read some of the advice out there. If you re
  2. I forgot to mention I am actually going to take a low dose from now on (40mg once every third day, so 13mg per day). I am hoping this will continue to clear up my skin, with less of the side effects.
  3. I took my first course two years ago and just finished my second course. After about a year and a half, my acne came back so I started a second round last december and just finished my 5 month course today! I am still not completely clear, but have decided to end my course. There was no different side effects, except that I felt a little more on edge and depressed this time around (the reason I ended my course)
  4. I would trust your doctor and take the recommended dosage and see how you feel. Listen to your body and if 80mg is too much, then address it with your derm and then maybe he can lower your dose. I wouldnt trust anyone on this site compared to a doctors prescription.
  5. I would suggest you let the accutane do its job and not use anything else besides washing and lotion.
  6. I just wanted to tell everyone of my experience on this drug. Today I took the last pill on my 5 month course of accutane. I took a total of 129 mg/kg (40mg month 1 and 60mg for 4 months) and have not fully cleared at the end of my course. Today I broke out with another pimple While my face has improved dramatically, it is still not 100% clear as I hoped. While my derm offered me another month, I decided to end it. I am so tired of being completely dry and worn out all the time. I feel as if my
  7. Good to hear about your friend! I am nervous that my acne will come back as before the accutane, even though Ive reached 129mg/kg. My derm has a few patients on the low dose and it seems to be working well for them. Good thing I'm not a female and don't have to worry about the pregnancy factor, but congrats to your friend!
  8. BUMP!! Has anyone else used a low dose for maintance after their full dose?
  9. I wanted to give everyone an update. I am finally on the last day of my 5 month course and reached a total of 129 mg/kg of accutane. I have still been getting the odd pimple every 4 days or so, but is small and goes away pretty quick. After talking with my Derm I decided to end my course and go on a low dose of 40mg once every three days, so about 13 mg per day. I really cant take the side eftects anymore and I feel like I'm loosing my mind here. I am really hoping that I will continue to clear
  10. Thanks for the replys everyone. I think I am going to request another month, which I hope I'll be totally clear afterwards. I think with some people it just takes longer to clear up. I am sooo ready to be done with this medication, but I'll trade the breakouts for the side effects anyday.
  11. if you only have two cysts right now and another coming in, I would say thats pretty mild. There are alot of people on here with worse acne and accutane has worked for them. You wont really know if its going to work until you try it. Dont get discouraged if you havent even started your course, only time will tell if it will work.
  12. So I have completed 4.5 months with two weeks to go in my 5 month course (40 mg month 1, 60 mg since and I weigh 65kg) and I woke up with 2 new pimples today!! I have still been getting a new one every few days and my skin is not much better than when I started with mild acne. I know the drug is taking effect since I have all the usual side effects. I have my derm appointment in 2 weeks and I am not sure if I should push for another month. My derm is pretty liberal with the accutane and offered
  13. I am in the middle of my 5th month and I am still breaking out a little bit. I am going to talk to my derm about extending another month, but she has also offered me a maintance dose of 80 mg per week to keep clear. I guess we'll see in two more weeks how my skin is!
  14. so I will finish up my 5 month course (40 mg month one, 60 mg 4 months) in two weeks. My doctor has offered my a maintenance dose of 40 mg twice a week, so just over 10 mg per day. Has anyone had any experience with a low dose after their full dose for maintenance? I have had pretty good results so far and would like to keep them up. Thanks!
  15. 25/m here, started my second course the middle of last December, but now on day 112. I was on 40 mg the first month and 60 mg ever since (weigh 64 kg). I have had mixed results so far. I am still getting the occasional pimple every three or four days, but it seems to be slowing down. I think it has just taken longer for it to kick in than most people. Looking to be totally clear by the end of month 5 and my Dr. has offered me a maintenance dosage of 10 mg per day which I will probably take her u
×